MathSciNet Relay Station
MathSciNet bibliographic data
MR2872888 34K13 (34K40)
Li, Yongkun; Zhao, Lu; Chen, Xuerong Existence of periodic solutions for neutral type cellular neural networks with delays. Appl. Math. Model. 36 (2012), no. 3, 1173–1183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement